MathSciNet Relay Station
MathSciNet bibliographic data
MR112905 (22 #3751) 18.00 (55.00)
Buchsbaum, David A. Satellites and universal functors. Ann. of Math. (2) 71 1960 199–209.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement